# SDR CA060306014

- Difficulty date: October 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 9,224 hours
- Engine: Lyc O320B2C
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Part number: B2272
- Condition: Failed
- Location: Intercom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRIM INTERMITTENT.  REPLACED SWITCH. (TC NR 20060306014)
